# SDR ABXA080011

- Difficulty date: December 13, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N976AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47596
- Aircraft time: 59,931 hours, 56,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 992343512
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CRACKED AT APPROXIMATELY STA 775 OUTBOARD SIDE OF WHEEL WELL.  APPROXIMATELY 18" AFT OF WHEEL WELL MAIN FRAME.  REPLACED ANGLE IAW DC9 SRM 51-30-5 AND DOUGLAS DWG 9923435 PART -12.
